# SDR USAABB07004

- Difficulty date: January 9, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 45,378 hours, 18,494 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Part serial: 00E108
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 1827, PHL-FLL:  NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN.  EICAS MESSAGE GEAR DISAGREE AND GEAR DOORS DISPLAYED.  DOORS AND GEAR AMBER LIGHTS ILLUMINATED.  INDICATIONS WERE NORMAL AFTER ALTERNATE GEAR EXTENSION.  FLIGHT LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE REPLACED THE NLG LOCK ACTUATOR.  ACCOMPLISHED GEAR SWING AND RETURNED TO SERVICE.
